Ask Health Experts and Get Answers to Your Health Question ASAP
Thank you for using JustAnswer Health for your question.
Is your doctor aware that this happened?
So sorry for the delay.
You do not have to have other symptoms, but usually if this were a stroke it would not be in the same location each time, but this is very unusual, not normal, and it could be a form of a seizure. Wellbutrin is associated with lowering the seizure threshold, in some people and in combination with some medications.
It is best that you stopped the medication, But it is still important that you be evaluated soon. Recommendations would be to notify your doctor that you stopped the medication. Inform him of the continued issues that caused you to stop the medication. The doctor may want to prescribe you another medication or at least monitor you since you have stopped the Wellbutrin.
If I were you, I would want request a neurological referral as well, for these symptoms, especially if they continue. Make sure you have your blood pressure checked and that it is in normal limits.